Please use this identifier to cite or link to this item:
Title: Application of Chance Constrained Programming If The Random Variable Follows A Chi- Square Distribution
Authors: Lingaraj, B.P
Issue Date: Sep-1976
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol.3;No.3
Description: Dr. B.P. Lingaraj , Professor IIM, Bangalore
September, 1976
ISSN: 0304-0941(print version)
Appears in Collections:Issue 3, September 1976

Files in This Item:
File Description SizeFormat 
Application of chance 29-03.pdf
  Until 2027-03-31
824.89 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.